您当前所在位置: 首页 > 学者

马逸尘

  • 20浏览

  • 0点赞

  • 0收藏

  • 0分享

  • 25下载

  • 0评论

  • 引用

期刊论文

A TWO-GRID METHOD FOR THE STEADY PENALIZED NAVIER-STOKES EQUATIONS ※1)

马逸尘Chun-feng Rcn Yi chen Ma

Journal of Computational Mathematics, Vol. 22. No.1, 2004, 101-112,-0001,():

URL:

摘要/描述

A two-grid method for the steady penalized incomprcssiblc Navicr-Stokes equations is presented. Convergence results arc proved. If h=O(h3-s) and ∈=O(H5-2s) (s=0 (n=2); s=1/2 (n=3)) arc chosen, the convcrgcnce order of this two-grid method is the same as that of the usual finite element method. Numerical results show that this method is efficient and can save a lot of computation time.

版权说明:以下全部内容由马逸尘上传于   2009年05月27日 10时54分43秒,版权归本人所有。

我要评论

全部评论 0

本学者其他成果

    同领域成果